Nurofen Cold and Flu Multi-Symptom Relief Tablets 200mg Ibuprofen 48 pack

NZ$38.99
Quantity
Add To Cart
Nurofen Cold and Flu Multi-Symptom Relief Tablets 200mg Ibuprofen 48 pack

Nurofen Cold & Flu PE provides fast effective temporary relief of the major symptoms assocoated with cold and flu without causing drowsiness.


Nurofen Cold and Flu PE helps to temporarily relieve headache, body aches and pains, blocked nose, sinus pain, runny nose, sore throat and fever.

Size

48 Pack

Box Contents

48 tablets

Usage Advice

Take with water.
Adults and children from 12 years: 2 tablets every 4-6 hours as necessary (maximum 6 tablets in 24 hours).

Safety Directions

Before Use - seek medical advice if:
- You have high blood pressure or are receiving regular treatment with other medications, in particular antidepressants, or are 65 years or over.
- You suffer asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.
- You have taken other medicines for cold or flu.
- Children suffering from dehydration through diarrhoea and/or vomiting.

Do not take:
- If blister foil is broken on first opening.
- If you have a stomach ulcer or other stomach disorders, kidney or heart problems.
- If you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines. If you have an allergic reaction, stop taking and see your doctor immediately.
- During the first 6 months of pregnancy, except with your doctor's advice. Do not use at all during the last 3 months of pregnancy.
- For more than 3 days at time, except with your doctor's advice. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.

Important Information

Answers to frequently asked questions:
- Contains no gluten, wheat, lactose, sucrose or preservatives.
- Most asthmatics can take Nurofen Cold & Flu PE, but if you are sensitive to ibuprofen, aspirin or other pain relievers do not take this product.

Warnings

Do not give Nurofen Cold & Flu PE tablets to children under 12 years.
This product may cause sleeplessness.

Caution

Keep out of reach of children.

Contains

Ibuprofen 200mg + Phenylephrine Hydrochloride 5mg

Brand

Nurofen

Product Packaging

Carton

Product Packaging Dimensions

Height: 46mm, Width: 106mm, Depth: 35mm, Weight: 30g

NZ$38.99
Quantity
Add To Cart
NZ$38.99
Quantity
Add To Cart